J. Comp. Math., 3 (1985), pp. 351-364.

Eigenvalues And Eigenvectors Of A Matrix Dependent On Several Parameters

Ji-Guang Sun 1

1 Computing Center, Academia Sinica, China

Received 1985-1-3 Revised Online 2006-11-24


This paper describes a method for investigating the analyticity and for obtaining perturbation expansions of eigenvalues and eigenvectors of a matrix dependent on several parameters. Some of results of this paper provide justification of the applications of the Newton method for inverse matrix eigenvalue problems.

Key words:


The Global Science Journal